Write a review

What Should I Expect? - Oman, OM

I had cosmelan done a week ago in the clinic and...

I had cosmelan done a week ago in the clinic and had to leave it on for 8 hrs. Next day my face was swollen and red which the Dr said was normal. My skin started peeling on day 2 with very bad redness. I'm still red with slight peeling but alot of itching and tightness! I went back to my Dr on day 5 and she said its all normal. Now its day 7 and my skin is so tight and looks like I was a burn victim! I'm so depressed and worried that sth has gone wrong! The Dr told me to apply the cream from day 3 once at night only. My question is who long does it take for the redness and burnt like skin to subside? imo worried

emc

5 out of 5 stars Overall rating
2 out of 5 stars Answered my questions
3 out of 5 stars After care follow-up
3 out of 5 stars Time spent with me
2 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
3 out of 5 stars Payment process
2 out of 5 stars Wait tmes
Was this review helpful? 1 other found this helpful

Comments (10)

Did you skin get better Rana? I started using the Cosmelan cream and am a bit worried by the redness/tightness..
  • Reply
Be careful with this product. It contains hydroquinone in high percentage, a very dangerous and prohibited substance that can provoke irreversible side effects. Treatment with cosmelan leads to a very aggressive skin desquamation and reddening that makes the skin very sensitive and vulnerable to external factors. Hydroquinone may cause many undesirable side effects such as permanent post inflammatory hyperpigmentations, ochronosis, lack of skin elasticity and in many cases cancer. The cosmelan manufacturer has a lot of legal complaints and the product has been prohibited in many countries. Please, don’t risk your health, there are other solutions in the market less dangerous and more effective.
  • Reply

HI gisela... I did a lot of research before I went for it and only heard good reviews.. Personally, I would never go for it again! my skin is still red and peeling although its been 3 weeks! its been a bad couple of weeks and I almost got into depression. Never again. Results are ok still I'm having some spots but the Dr said I need to be patient!

  • Reply

Cosmelan does not contain hydroquinone. Yes, many hyperpigmentation treatments like epiquin micro and triluma contain hydroquinone, but cosmelan does not!

  • Reply
Hi, did your negative side effects subsided? Im on day 8th and my husband said I look like a burn victim, I still have redness and swelling and I have now more browns bigger spots than what I started with.
  • Reply

Feeling unsure about how a treatment has gone can be so scary. You might want to read the review from community member "Blessed one". They have recently shared their experience with Cosmelan as well and might be able to help answer your questions.

Let us know how you are doing over the next couple of days please.

  • Reply
Hi Megan! I have read all the reviews about cosmelan and still puzzeled about the period of peeling and recovery. Some said 1 week and some saw results in 5 days. My skin is no where near presentable! I'm glad I took two weeks off o work. Now I'm just hoping that by Wednesday all this will be history.. Will keep u posted..
  • Reply
Hi Raya, my advice to you is - be patient. I was very anxious during first week of treatment too, skin was red and hot on the 2nd-3rd day. Called the doc up and was reassured that its normal to have redness. About a week into the treatment, skin started to itch with redness and rashes appearing. Called up the doc and was told to stop C2 temporary till rashes is gone. Skin was red for a few, sunburnt skin condition. I patiently slap on lots of hydra-k cream and sunblock and it looked better after a few weeks.
  • Reply
Hi Raya, my advice to you is - be patient. I was very anxious during first week of treatment too, skin was red and hot on the 2nd-3rd day. Called the doc up and was reassured that its normal to have redness. About a week into the treatment, skin started to itch with redness and rashes appearing. Called up the doc and was told to stop C2 temporary till rashes is gone. Skin was red for a few, sunburnt skin condition. I patiently slap on lots of hydra-k cream and sunblock and it looked better after a few weeks.
  • Reply
Hi blessed one... I went fo my Dr again yesterday. I'm sure she thinks that I'm crazy lol. She reassured me and told me as u said to be patience.. I've been locking myself at home and that's so depressing. Hopefully everything will be ok.. Will keep u guys posted Thanx
  • Reply